# SDR ASAA0510126

- Difficulty date: June 7, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654659616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND AFT CARGO PIT BS 727B INBOARD OF RIGHT KEEL BEAM STRINGER 27R, FRAME ATTACHED ANGLE TO FLOOR SUPPORT BEAM HAS CORROSION.  ATTACH ANGLE REPLACED.  (M)
